# SDR ERAA061856

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Condition: Misoverhauled
- Location: Power Section
- Part time: 13,579 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GOVERNOR OVERHAULED 11-12-98.  ENGINE TORQUE SURGING AT LOW POWER.
